Read about our COVID-19 health advisory

Which Medications Can Have Negative Effects on Eyes?

POSTED ON January 22, 2014

Blog

It is easy to completely ignore the spokesperson racing through side effect information during commercials, but that quick snippet may be the most important part. According to UnitedHealthcare, many pharmaceutical drugs can have negative effects on our eyes including anti-anxiety, allergy and anti-depressant medications. Photo courtesy:sunnywithachanceofarmageddon.wordpress.comClaritin, Zyrtec and Prozac are just a few of the medications that can cause double vision and light sensitivity. These are medications that are ...

It is easy to completely ignore the spokesperson racing through side effect information during commercials, but that quick snippet may be the most important part. According to UnitedHealthcare, many pharmaceutical drugs can have negative effects on our eyes including anti-anxiety, allergy and anti-depressant medications.

medications

Photo courtesy:sunnywithachanceofarmageddon.wordpress.com

Claritin, Zyrtec and Prozac are just a few of the medications that can cause double vision and light sensitivity.

These are medications that are taken on a daily basis without a second thought. Even children will rely on some of these medications to relieve symptoms. I know I took Claritin when I was in elementary school to relieve allergies. To be safe, be sure to know the side effects before you begin to take any form of medication.

For the complete list of medications that have negative effects on your eyes please visit http://www.uhc.com/. If you believe your medications are interfering with clear vision, talk with your optometrist. Come visit Dr. Tavel’s board certified optometrists at one of our 19 locations in Indiana.

Recent Posts:

You may also like this: